Alert archive / Kansas / Red Flag Warnings in 2013

Red Flag Warning 18, NWS Dodge City, KS

October 7, 201315 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Oct 7, 2013, 3:02 PM CDT for 15 counties in Kansas. It took effect at Oct 8, 2013, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2013, 3:02 PM CDT (20:02 UTC)
In effect from
Oct 8, 2013, 1:00 PM CDT
Expired
Oct 8, 2013, 7:00 PM CDT
In force
6 hr
Issued by
NWS Dodge City, KS

Counties Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2412 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WWUS83 KDDC 072002
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
302 PM CDT MON OCT 7 2013

...RED FLAG CONDITIONS LIKELY IN SOUTHWEST KANSAS TUESDAY...

.FREQUENT GUSTY SOUTH WINDS ABOVE 30 MPH... DRY CONDITIONS WITH
RELATIVE HUMIDITY LESS THAN 15 PERCENT... AND AFTERNOON
TEMPERATURES WARMING INTO THE LOW TO MID 80S WILL CREATE VERY
HIGH TO CRITICAL FIRE WEATHER CONDITIONS.

KSZ030-045-064-077-078-087-088-072115-
/O.CAN.KDDC.FW.A.0009.131008T1700Z-131009T0200Z/
TREGO-NESS-HODGEMAN-GRAY-FORD-MEADE-CLARK-
302 PM CDT MON OCT 7 2013

...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FIRE
WEATHER WATCH.

THE FIRE WEATHER WATCH HAS BEEN CANCELED.

$$

KSZ043-044-061>063-074>076-084>086-080415-
/O.UPG.KDDC.FW.A.0009.131008T1700Z-131009T0200Z/
/O.NEW.KDDC.FW.W.0018.131008T1800Z-131009T0000Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-
STEVENS-SEWARD-
302 PM CDT MON OCT 7 2013 /202 PM MDT MON OCT 7 2013/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM
CDT /6 PM MDT/ TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR PORTIONS OF WEST CENTRAL AND SOUTHWEST KANSAS...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER 
  ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER 
  ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER 
  ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER 
  ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER 
  ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...1 PM CDT TUESDAY THROUGH EARLY TUESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* TEMPERATURES...IN THE LOWER TO MID 80S.

* IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO 
  FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS 
  STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

32
4 follow-up statements
234 
WWUS83 KDDC 072100
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT MON OCT 7 2013

...RED FLAG CONDITIONS EXPECTED TUESDAY...

.FREQUENT GUSTY SOUTHERLY WINDS ABOVE 30 MPH...DRY CONDITIONS WITH RELATIVE
HUMIDITY LESS THAN 15 PERCENT...AND AFTERNOON TEMPERATURES WARMING INTO
THE LOWER 80S WILL CREATE CRITICAL FIRE WEATHER CONDITIONS DURING THE
DAY.

KSZ043-044-061>063-074>076-084>086-081200-
/O.CON.KDDC.FW.W.0018.131008T1800Z-131009T0000Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-
STEVENS-SEWARD-
400 PM CDT MON OCT 7 2013 /300 PM MDT MON OCT 7 2013/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
7 PM CDT /6 PM MDT/ TUESDAY FOR GUSTY WINDS AND FOR LOW RELATIVE HUMIDITY 
FOR WESTERN KANSAS...

* AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER 
  ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER 
  ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER 
  ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER 
  ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER 
  ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD.

* WINDS...WINDS WILL BE SOUTHERLY AT 20 TO 25 MPH WITH GUSTS UP TO
  35 MPH. THE STRONGEST WINDS ARE EXPECTED DURING THE EARLY AFTERNOON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BETWEEN 1
  PM CDT TUESDAY THROUGH EARLY TUESDAY EVENING.

* RELATIVE HUMIDITY...RELATIVE HUMIDITY WILL FALL AS LOW AS 14
  PERCENT.

* TEMPERATURES...MAXIMUM TEMPERATURES WILL BE IN THE LOW 80S.

* IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO 
  FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS 
  STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

SUGDEN
859 
WWUS83 KDDC 080807
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
307 AM CDT TUE OCT 8 2013

...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON...

.FREQUENT GUSTY SOUTHERLY WINDS ABOVE 30 MPH, DRY CONDITIONS WITH
RELATIVE HUMIDITY LESS THAN 15 PERCENT, AND TEMPERATURES WARMING INTO
THE LOWER 80S WILL CREATE CRITICAL FIRE WEATHER CONDITIONS BY THIS
AFTERNOON.

KSZ043-044-061>063-074>076-084>086-082100-
/O.CON.KDDC.FW.W.0018.131008T1800Z-131009T0000Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-
STEVENS-SEWARD-
307 AM CDT TUE OCT 8 2013 /207 AM MDT TUE OCT 8 2013/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR GUSTY WINDS
AND LOW RELATIVE HUMIDITIES FOR PARTS OF SOUTHWEST KANSAS.

* AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER 
  ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER 
  ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER 
  ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER 
  ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER 
  ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BETWEEN 
  1 PM CDT TUESDAY THROUGH EARLY TUESDAY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* TEMPERATURES...FROM 80 TO 85.

* IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO 
  FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS 
  STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

06
143 
WWUS83 KDDC 082022
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
322 PM CDT TUE OCT 8 2013

...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON...

.FREQUENT GUSTY SOUTHERLY WINDS ABOVE 30 MPH...DRY CONDITIONS
WITH RELATIVE HUMIDITY LESS THAN 15 PERCENT...AND TEMPERATURES
WARMING INTO THE LOWER TO MID 80S WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS THROUGH EARLY THIS EVENING.

KSZ064-077-078-087-090000-
/O.EXA.KDDC.FW.W.0018.000000T0000Z-131009T0000Z/
HODGEMAN-GRAY-FORD-MEADE-
322 PM CDT TUE OCT 8 2013

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHWEST KANSAS...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
UNTIL 7 PM CDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER 
  ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD AND FIRE WEATHER 
  ZONE 087 MEADE.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
  EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* TEMPERATURES...LOWER TO MID 80S.

* IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO 
  FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS 
  STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

KSZ043-044-061>063-074>076-084>086-090000-
/O.CON.KDDC.FW.W.0018.000000T0000Z-131009T0000Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-
STEVENS-SEWARD-
322 PM CDT TUE OCT 8 2013 /222 PM MDT TUE OCT 8 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR WEST
CENTRAL AND SOUTHWEST KANSAS...

* AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER 
  ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER 
  ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER 
  ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER 
  ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER 
  ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
  EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* TEMPERATURES...IN THE LOWER TO MID 80S.

* IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO 
  FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS 
  STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

32
377 
WWUS83 KDDC 090013
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
713 PM CDT TUE OCT 8 2013

...RED FLAG CONDITIONS HAVE ENDED...

KSZ043-044-061>064-074>078-084>087-090115-
/O.EXP.KDDC.FW.W.0018.000000T0000Z-131009T0000Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-
GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-
713 PM CDT TUE OCT 8 2013 /613 PM MDT TUE OCT 8 2013/

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR
SOUTHWEST KANSAS...

THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AS TEMPERATURES
CONTINUED TO FALL AFTER SUNSET...ALLOWING HUMIDITY TO RISE ABOVE
THE TEENS.

$$

UMSCHEID

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Oct 7, 3:00 PM CDT, 2 minutes earlier.

Area forecast discussion, Oct 7, 3:00 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
300 PM CDT Mon Oct 7 2013

...UPDATE TO FIRE WEATHER...

.SYNOPSIS...
ISSUED AT 1000 AM CDT MON OCT 7 2013

Water vapor imagery and 12Z upper air analysis indicate an upper
level ridge of high pressure transitioning eastward across the
Rockies into the Western High Plains. Meanwhile, an upper level
trough of low pressure is pushing ashore into the Pacific Northwest.
Near the surface, a lee side trough of low pressure is developing
across eastern Colorado while much drier air remains in place
across western Kansas with surface dewpoints in the 30s(F).

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 100 PM CDT MON OCT 7 2013

Short range models indicate the upper level ridge shifting slowly
east across the Central Plains tonight and off into the Mississippi
River Valley Tuesday resulting in dry conditions across western
Kansas through the period, especially with a lack of low level
moisture available. Above normal temperatures are expected tonight
as the upper level ridging drifts east across the Central Plains.
Lee side troughing will strengthen across eastern Colorado helping
to influence a low level southerly flow across western Kansas
tonight. As a result, warmer air will be drawn northward into the
area overnight. With lows in the mid to upper 30s(F) this morning,
expect temperatures to fall only into the 40s(F) to near 50F
tonight. the prevailing lee side trough will strengthen Tuesday
increasing southerly winds across western Kansas, enhancing warm
air advection. As a result, Slightly warmer temperatures are
expected from today into Tuesday afternoon with highs up into the
lower to mid 80s(F).

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 233 PM CDT MON OCT 7 2013

The medium range models are in good agreement showing another wave
break over western North America during the early part of the
extended period. The models show the upper level energy diving
southward out of western Canada with an upper low closing off over
the western tier of states. The models show this system becoming
negatively tilted as it opens up and lifts out to the northeast
fairly quickly later in the week. Ahead of this system, southerly
flow will be increasing across the central plains. Moisture return
will be somewhat limited as the models show dewpoints only rising
into the lower to middle 50s by Thursday afternoon. Instability will
be somewhat limited as a result. The models show fairly strong mid
level winds, around 60 knots or so at 500 millibars, developing over
the central High Plains Thursday afternoon ahead of the wave. Given
the orientation of the mid level winds to the surface boundary,
there should be some potential for initial discreet thunderstorm
development to form into a line as it moves east across western
Kansas during the early evening hours.

The models show the initial wave lifting into the the northern
plains on Friday. The low level moisture gets swept out of western
Kansas by the initial wave Thursday night but it could get hung up
across south central Kansas on Friday afternoon, a secondary
shortwave trough approaches from the southern Rockies. The Allblend
initialization has introduced some small pops over south central
Kansas Friday evening with small pops across southwest Kansas on
Saturday as the upper wave moves out. Not real confident in
precipitation chances with the secondary wave as moisture will be
even more limited. Given that this is in the Day 6 time frame and
there is still a lot of uncertainty, will leave the small pops in
through the day Saturday.

Uncertainty continues into Day 7 as the GFS model shows another
upper wave moving out of the northern Rockies toward the central
Plains. The other models are hinting at this but are not as
progressive as the GFS. Will leave pops in place for Sunday night
and Monday although confidence is not high.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 1200 PM CDT MON OCT 7 2013

VFR conditions will prevail at all TAF sites through early
Tuesday morning. As for winds, a lee side trough of low pressure
will continue to slowly strengthen across eastern Colorado tonight
into Tuesday. As a result, southerly winds of 5 to 15kt will
develop across western Kansas this afternoon, then persist through
early Tuesday morning. The southerly winds are then expected to
increase up to 15 to 25kt through late Tuesday morning as the lee
side trough strengthens further.

&&

.FIRE WEATHER...
ISSUED AT 300 PM CDT MON OCT 7 2013

A strong pressure gradient is still expected to develop across
Southwest Kansas Tuesday afternoon resulting in south winds
increasing up to around 20 to 30 mph with gusts up to 35 mph.
However, recent model solutions suggest surface dewpoints climbing
into the lower to mid 40s(F) across all of central and eastern
portions of western Kansas, even with good mixing expected.
Forecast relative humidities should remain above 15 percent across
all of the area mentioned above, much less reach the 3 hour criteria
for Red Flag conditions. May shave a few counties off the far
eastern portion of the Fire Weather Watch while upgrading the
counties closer to the Colorado border where RH values less than
15 percent are still expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  48  82  53  82 /   0   0   0   0
GCK  47  83  52  84 /   0   0   0   0
EHA  48  83  50  84 /   0   0   0   0
LBL  48  83  53  85 /   0   0   0   0
HYS  48  82  54  82 /   0   0   0   0
P28  48  80  54  81 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING from 1 PM CDT /Noon MDT/ to 7 PM CDT /6 PM MDT/
Tuesday FOR KSZ043-044-061>063-074>076-084>086.

&&

SYNOPSIS...JJohnson
SHORT TERM...JJohnson
LONG TERM...Gerard
AVIATION...JJohnson
FIRE WEATHER...JJohnson
Hazardous weather outlook, Oct 7, 2:36 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
236 AM CDT MON OCT 7 2013

KSZ030-031-043>046-061>066-074>081-084>090-080745-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
236 AM CDT MON OCT 7 2013 /136 AM MDT MON OCT 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHWEST KANSAS
FOR TUESDAY AFTERNOON INTO TUESDAY EVENING. SEE THE LATEST FIRE
WEATHER MESSAGE FOR FURTHER DETAILS.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FORECAST AREA THURSDAY
AFTERNOON INTO FRIDAY MORNING. IT IS TOO EARLY TO TELL IF ANY OF
THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

Nearby

Red Flag Warnings in Kansas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.